Alert archive / Wisconsin / Flash Flood Warnings in 2006

Flash Flood Warning 9, NWS Milwaukee, WI

July 9, 2006Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jul 9, 2006, 9:34 PM CDT for Milwaukee County, Wisconsin. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2006, 9:34 PM CDT (02:34 UTC)
Expired
Jul 9, 2006, 11:00 PM CDT
In force
86 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 47 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 100236
FFWMKX
WIC079-100400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT SUN JUL 9 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 1100 PM CDT

* AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  RUNOFF FROM TH VERY HEAVY RAIN FROM PREVIOUS THUNDERSTORMS WILL 
  STILL CAUSE PROBLEMS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  MILWAUKEE...WEST ALLIS...WAUWATOSA AND MILWAUKEE

EXCESSIVE RUNOFF FROM THE PEVIOUS HEAVY RAINFALL WILL CONTINUE TO  
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE 
AREAS AND LOW LYING SPOTS.

FLOODING OF MENOMONEE RIVER IN WAUWATOSA IS EXPECTED.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 4287 8805 4285 8783 4308 8786 4313 8805

$$

HENTZ
1 follow-up statement
000 
WGUS73 KMKX 100355
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1054 PM CDT SUN JUL 9 2006

WIC079-100415-
MILWAUKEE WI-
1054 PM CDT SUN JUL 9 2006

...THE FLASH FLOOD WARNING EXPIRES AT 1100 PM CDT FOR MILWAUKEE 
COUNTY...

NO MORE RAIN IS EXPECTED...AND THE MENOMONEE RIVER IN WAUWATOSA AND 
THE KINNICKINNIC RIVER IN MILWAUKEE WERE BEGINNING TO SLOWLY FALL.

HOWEVER SOME WATER PROBLEMS WILL LIKELY REMAIN IN LOW AREAS INTO THE 
EARLY MORNING HOURS.

MOTORISTS COULD STILL ENCOUNTER PROBLEMS.  DO NOT DRIVE INTO FLOODED 
STREETS. 

LAT...LON 4287 8805 4285 8783 4308 8786 4313 8805

$$

HENTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 1:30 PM CDT, 8 hours 4 minutes earlier.

Area forecast discussion, Jul 9, 1:30 PM CDT, 8 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
130 PM CDT SUN JUL 9 2006

.DISCUSSION...FORECAST FOCUS ON SEVERE POTENTIAL TODAY...THEN NEXT
CHANCE OF PRECIP MIDWEEK.

STRONG UPPER LVL SHORTWAVE IN THE LAKE SUPERIOR REGION EXPECTED TO
TRACK SOUTHEAST TOWARD THE THE ERN GRT LAKES BY SUNRISE MONDAY. AT
UPR LEVELS...BEST UPPER DIFLUENCE AND Q-G FORCING SHOULD REMAIN
NORTH OF MY CWA (OVR NORTHERN LOWER MI) CLOSER TO BETTER HEIGHT
FALLS...ALTHOUGH BOTH GFS/NAM-WRF DO INDICATE A MODERATE H7-H5
Q-VECTOR CONVRG MOVG THRU THE AREA BETWEEN 18Z-06Z (ASSOCD WITH
TRALING VORT MAX). BETTER FORCING TO COME FROM LOWER LEVELS AS
MODELS AGREE IN DRAGGING A POTENT SFC TROF/COLD FRONT THRU THE
FORECAST AREA GENERALLY FROM LATE AFTN INTO EVENING HOURS (22Z-06Z).
STRONG FRONTOGENESIS AND IMPRESSIVE 0-2KM CONVERGENCE AHEAD OF FRONT
EXPECTED TO PROVIDE SUFFICIENT LIFT TO INITIATE...DEEP MOIST
CONVECTION.

MODIFIED RUC SOUNDINGS INDIDICATING ALMOST 1900 J/KG OF MLCAPE FOR
KMKE VALID AT 23Z SUN...WITH MID 80S AND 66 DEW POINT. THERMAL RIDGE
AHEAD OF FRONT. THIS COMBINED WITH A 500 MB 45KT JET ASSOCIATED WITH
THE SHORT WAVE SHOULD PRODUCE DEEP LAYER SHEAR (0-6KM) VALUES IN THE
UPPER 30 TO LOWER 40S KNOT RANGE OVR SOUTHEAST WISCONSIN BY MID TO
LATE AFTERNOON...PROVIDING SOME STORM ORGANIZATION. STEEP LOW-LVL
LAPSE RATES AND SOME MID LEVEL DRY AIR RESULTING IN DCAPE VALUES NR
1000 J/KG AROUND 00Z...WITH WET BULB ZERO AROUND 9600 FT BEFORE
CONVECTIVE INITIATION. THUS THE  POTENTIAL FOR A STRONG TO SEVERE
CONVECTIVE LINE REMAINS DURING THE LATE AFTERNOON AND EVENING
HOURS...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.
HOWEVER 0-3KM HELICITY HAS INCREASED TO 150-200 M2/SEC2 IN THE
SOUTHEAST...SO SOME SUPERCELL POTENTIAL EXIISTS.

ALSO SOME MARINE CONCERNS...AS COLD FRONT MOVG DOWN LAKESHORE THIS
AFTN EXPECTED TO PROVIDE A SUDDEN WIND SHIFT...WITH STRONG AND GUSTY
N/NE WINDS AROUND 30 KNOTS LIKELY BEHIND FRONT. SMALL CRAFT ADVISORY
HAS BEEN ISSUED TO HIGHLIGHT THIS THREAT.

MODEL SOUNDINGS SHOWING SOME INDICATION OF LOW CLOUDS BEHIND
FRONT...AND VIS SATELLITE IMAGRY SHOWING MORE OF A BROKEN CLOUD
AREA.

SFC HIGH SHOULD BUILD INTO GREAT LAKES REGION ON MONDAY FOR
DRY...BUT COOLER CONDITIONS AS SFC WINDS MAINTAIN AN EASTERLY
COMPONENT. DEPENDING ON CLOUD COVER HI TEMPS COULD STRUGGLE TO
REACH THE MID 70S ALONG THE LAKESHORE COUNTIES.

DRY CONDITIONS SHORT LIVED HOWEVER...AS NEXT CHANCE OF PRECIP
COMMENCES ON TUESDAY AS WARM FRONT LIFTS NORTHWARD THRU THE AREA.

GFS NOW BACKING OFF ON NORTHWARD PUSH OF PRECIP. HOWEVER NAM SHOWING
PRECIP WATER VALUES APPROACHING 2 INCHES. WILL PUSH UP THE GREATEST
POP CHANCES TO TUESDAY NIGHT.  WITH THE VERY TROPICAL AMS IN
PLACE...WILL HAVE TO KEEP EYE ON HEAVY RAINFALL POTENTIAL. HOWEVER
GIVEN THE GFS FLIP FLOP ON NORTHWARD EXTENT OF HEAVY RAIN WILL NOT
MENTION HEAVY RAIN POTENTIAL YET IN THE ZONES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HENTZ
Hazardous weather outlook, Jul 9, 8:45 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CDT SUN JUL 9 2006

WIZ046-047-051-052-056>060-062>072-101000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
845 PM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT
SCATTERED STRONG THUNDERSTORMS WILL END OVER SOUTHERN WISCONSIN THIS
EVENING.  A SEVERE THUNDERSTORM IS STILL POSSIBLE...HOWEVER THE
SEVERE THREAT IS DIMINISHING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN
PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE
LIKELY AND THE VERY MOIST AIRMASS SUGGESTS THAT HEAVY RAIN IS
POSSIBLE OVER PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS STILL POSSIBLE THROUGH MIDNIGHT.

LMZ643>646-665-101000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
845 PM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL DIMINISH OVER THE NEARSHORE
WATERS BY MIDNIGHT.  THERE IS STILL A CHANCE THAT AN ISOLATED SEVERE
THUNDERSTORM MAY DEVELOP...HOWEVER THE THREAT FOR A SEVERE
THUNDERSTORM IS DIMINISHING.

CONDITIONS OVER LAKE MICHIGAN WILL BECOME RATHER ROUGH THIS EVENING
AS GUSTY NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS DEVELOP BEHIND A
STRONG COLD FRONT SLIPPING THROUGH THE REGION. WAVES ARE EXPECTED TO
BUILD TO 3 TO 7 FEET AND THERE WILL BE LOCAL RIP TIDES DURING THE
NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN
PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE
LIKELY BUT THE THREAT FOR SEVERE WEATHER LOOKS RATHER MARGINAL.

MBK

In the hours before

Local storm report, Jul 9, 8:27 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
827 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             NORTH PRAIRIE           42.94N 88.40W
07/09/2006  E1.75 INCH       WAUKESHA           WI   NWS EMPLOYEE

&&

DRH
Local storm report, Jul 9, 8:29 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLOOD            WEST ALLIS              43.01N 88.03W
07/09/2006                   MILWAUKEE          WI   AMATEUR RADIO

            CLEVELAND AVENUE IS CLOSED...DUE TO WATER OVER ROAD.

&&

DRH
Local storm report, Jul 9, 8:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 NW NORTH PRAIRIE      42.98N 88.45W
07/09/2006  M0.75 INCH       WAUKESHA           WI   PUBLIC

            HAIL COVERING THE GROUND AT COUNTY ROAD GG AND RUE PARK
            ROAD.

&&

DRH
Local storm report, Jul 9, 8:41 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FLOOD            3 N WEST ALLIS          43.05N 88.03W
07/09/2006                   MILWAUKEE          WI   AMATEUR RADIO

            SOUTHBOUND HIGHWAY 45 CLOSED AT WATERTOWN PLANK
            ROAD...DUE TO FLOODING.

&&

DRH
Local storm report, Jul 9, 8:46 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             HARTLAND                43.10N 88.34W
07/09/2006  E0.50 INCH       WAUKESHA           WI   PUBLIC

0555 PM     HAIL             PEWAUKEE                43.09N 88.25W
07/09/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 40-45 MPH WIND GUSTS.

0556 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 40 MPH WIND GUSTS.

0603 PM     TSTM WND DMG     1 W PORTAGE             43.55N 89.49W
07/09/2006                   COLUMBIA           WI   AMATEUR RADIO

            REPORT OF A FEW TREES DOWN IN THE TOWNSHIP OF PORTAGE.

0610 PM     HEAVY RAIN       4 W BROOKFIELD          43.06N 88.20W
07/09/2006  M1.50 INCH       WAUKESHA           WI   AMATEUR RADIO

0610 PM     HAIL             4 W BROOKFIELD          43.06N 88.20W
07/09/2006  E0.25 INCH       WAUKESHA           WI   AMATEUR RADIO

0615 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E1.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            CORNER OF BLUEMOUND AND CALHOUN.

0618 PM     HAIL             ELM GROVE               43.05N 88.09W
07/09/2006  M0.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

0620 PM     TSTM WND GST     2 NW NEW BERLIN         42.99N 88.16W
07/09/2006  M66.00 MPH       WAUKESHA           WI   AMATEUR RADIO

0625 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M0.75 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            ESTIMATED GUSTS OF 40 - 50 MPH.

0625 PM     HAIL             2 SW MILWAUKEE          43.04N 87.99W
07/09/2006  M0.50 INCH       MILWAUKEE          WI   AMATEUR RADIO

0626 PM     HAIL             2 SW WEST ALLIS         42.99N 88.06W
07/09/2006  E0.75 INCH       MILWAUKEE          WI   AMATEUR RADIO

0629 PM     HAIL             1 E WEST ALLIS          43.01N 88.01W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

0630 PM     HAIL             MILWAUKEE               43.06N 87.97W
07/09/2006  E1.00 INCH       MILWAUKEE          WI   PUBLIC

            CORNER OF 92ND AND MORGAN AVENUE.

0632 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   CO-OP OBSERVER

0643 PM     TSTM WND GST     4 NW CUDAHY             42.99N 87.92W
07/09/2006  E50.00 MPH       MILWAUKEE          WI   AMATEUR RADIO

0655 PM     HAIL             1 S OAK CREEK           42.87N 87.90W
07/09/2006  E0.75 INCH       MILWAUKEE          WI   AMATEUR RADIO

            50 MPH ESTIMATED WINDS.

0705 PM     FLOOD            3 SE BROOKFIELD         43.03N 88.08W
07/09/2006                   WAUKESHA           WI   AMATEUR RADIO

            REPORT OF OFF-RAMPS FLOODED AT INTERSTATE 94 AND
            MORELAND.

0712 PM     HAIL             5 SW MILWAUKEE          43.01N 88.04W
07/09/2006  E0.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            CORNER OF 60TH STREET AND OKLAHOMA AVENUE.

0715 PM     TSTM WND DMG     4 S WEST ALLIS          42.95N 88.03W
07/09/2006                   MILWAUKEE          WI   AMATEUR RADIO

            2 FOOT DIAMETER TREE AND WIRES DOWN AT 105TH STREET AND
            BELOIT ROAD.

0725 PM     HEAVY RAIN       MIDDLETON               43.10N 89.51W
07/09/2006  M0.62 INCH       DANE               WI   CO-OP OBSERVER

            0.62 INCHES OF RAIN MEASURED IN 15 MINUTES.

0734 PM     TSTM WND DMG     2 SW BROOKFIELD         43.04N 88.15W
07/09/2006                   WAUKESHA           WI   AMATEUR RADIO

            2 FOOT DIAMETER TREE UPROOTED.

0734 PM     TSTM WND GST     1 SW SHOREWOOD HILLS    43.07N 89.46W
07/09/2006  E60.00 MPH       DANE               WI   AMATEUR RADIO

0737 PM     HAIL             4 WSW MILWAUKEE         43.04N 88.04W
07/09/2006  E0.50 INCH       MILWAUKEE          WI   TRAINED SPOTTER

0739 PM     HAIL             2 W MADISON             43.08N 89.43W
07/09/2006  E0.25 INCH       DANE               WI   TRAINED SPOTTER

0739 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

0740 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  M0.75 INCH       WAUKESHA           WI   AMATEUR RADIO

0741 PM     HAIL             1 SW BROOKFIELD         43.05N 88.13W
07/09/2006  M0.75 INCH       WAUKESHA           WI   AMATEUR RADIO

0744 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  M1.00 INCH       WAUKESHA           WI   AMATEUR RADIO

            HAIL COVERING THE GROUND.

0745 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  M0.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUSTS AND PONDING OF WATER AT
            BLUEMOUND AND CALHOUN.

0746 PM     HAIL             3 N WEST ALLIS          43.05N 88.03W
07/09/2006  E0.25 INCH       MILWAUKEE          WI   AMATEUR RADIO

0748 PM     HAIL             1 NW MCFARLAND          43.03N 89.31W
07/09/2006  E1.75 INCH       DANE               WI   AMATEUR RADIO

0750 PM     HAIL             3 N SULLIVAN            43.06N 88.59W
07/09/2006  M0.50 INCH       JEFFERSON          WI   AMATEUR RADIO

0800 PM     FLOOD            WEST ALLIS              43.01N 88.03W
07/09/2006                   MILWAUKEE          WI   AMATEUR RADIO

            CLEVELAND AVENUE IS CLOSED...DUE TO WATER OVER ROAD.

0815 PM     HAIL             4 NW NORTH PRAIRIE      42.98N 88.45W
07/09/2006  M0.75 INCH       WAUKESHA           WI   PUBLIC

            HAIL COVERING THE GROUND AT COUNTY ROAD GG AND RUE PARK
            ROAD.

0825 PM     HAIL             NORTH PRAIRIE           42.94N 88.40W
07/09/2006  E1.75 INCH       WAUKESHA           WI   NWS EMPLOYEE

0833 PM     FLOOD            3 N WEST ALLIS          43.05N 88.03W
07/09/2006                   MILWAUKEE          WI   AMATEUR RADIO

            SOUTHBOUND HIGHWAY 45 CLOSED AT WATERTOWN PLANK
            ROAD...DUE TO FLOODING.

&&

DRH
Local storm report, Jul 9, 9:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
07/09/2006  M3.68 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            STORM EVENT RAINFALL TOTAL.

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:08 PM CDTSevere Thunderstorm WarningMKXMilwaukee37 min
Jul 9, 7:27 PM CDTSevere Thunderstorm WarningMKXDane52 min
Jul 9, 7:35 PM CDTFlash Flood WarningMKXMilwaukee115 min
Jul 9, 7:39 PM CDTSpecial Marine WarningMKX66 min
Jul 9, 7:44 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha46 min
Jul 9, 7:53 PM CDTFlash Flood WarningMKXWaukesha97 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningMKXJefferson36 min
Jul 9, 8:29 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha46 min
Jul 9, 8:44 PM CDTSpecial Marine WarningMKX46 min
Jul 9, 9:25 PM CDTSpecial Marine WarningMKX35 min
Jul 9, 9:52 PM CDTSevere Thunderstorm WarningMKXKenosha29 min
Jul 9, 9:53 PM CDTFlash Flood WarningMKXKenosha97 min

Nearby

Flash Flood Warnings in Wisconsin, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.